# SDR USAA990400

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48144
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Part time: 42,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 1 INCH BY 4 INCH CORROSION GALLEY AREA NR 49 FLOORBEAM TOP AND LOWER SURFACES, CORROSION LEVEL 1.  MANUFACTURED FLOOR SUPPORT AND INSTALLED SAME PER SRM 53-11-1 TYPE A1 AND A2 FIG 11 SHEET 2, ITEM 10.  (M)
